Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 838230, 7 pages
http://dx.doi.org/10.1155/2013/838230
Research Article

Existence of Iterative Cauchy Fractional Differential Equation

Institute of Mathematical Sciences, University Malaya, 50603 Kuala Lumpur, Malaysia

Received 15 December 2012; Revised 6 February 2013; Accepted 6 February 2013

Academic Editor: Jen-Chih Yao

Copyright © 2013 Rabha W. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Our main aim in this paper is to use the technique of nonexpansive operators in more general iterative and noniterative fractional differential equations (Cauchy type). The noninteger case is taken in sense of the Riemann-Liouville fractional operators. Applications are illustrated.